Translator Disclaimer
2006 Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of $(S)_+$ maps
Ravi P. Agarwal, Michael E. Filippakis, Donal O'Regan, Nikolaos S. Papageorgiou
Adv. Differential Equations 11(9): 961-980 (2006).

Abstract

We consider a nonlinear Neumann problem driven by the $p$-Laplacian differential operator and with a nonsmooth potential function (hemivariational inequality). Using a degree-theoretic approach based on the degree map for certain multivalued perturbations of $(S)_+$-operators, we prove the existence of a nontrivial smooth solution.

Citation

Download Citation

Ravi P. Agarwal. Michael E. Filippakis. Donal O'Regan. Nikolaos S. Papageorgiou. "Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of $(S)_+$ maps." Adv. Differential Equations 11 (9) 961 - 980, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1185.35076
MathSciNet: MR2263668

Subjects:
Primary: 35J60
Secondary: 35J25, 35J70, 47H11, 47H14, 47N20

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.11 • No. 9 • 2006
Back to Top